Medication Is Causing My Tinnitus

Discussion in 'Introduce Yourself' started by Lauren, Apr 23, 2015.

tinnitus forum
    1. Lauren

      Lauren Member

      Tinnitus Since:
      25/02/15
      I've had tinnitus for around 3 months now. It all started when I started taking antidepressants. It's not very noticeable during the day because background noises drown it out, but it's veru loud at night and keeps me awake. Anyway... I went to the doctors and my medication was changed but I STILL HAVE IT.
      Has anyone else experienced tinnitus with medication and has it gone away?? Thanks
       
    2. chris111

      chris111 Member

      I believe you are experiencing a "swoosh-click-cricket" sound that is constantly going off within your head, as I did when I was prescribed an SSRI for anxiety (ZOLOFT).

      It has already been 4 weeks since I withdrew from the SSRI (only took it once) and the sound that I am hearing faded after the first 2 weeks, but it is still going on, but not as constantly during the initial stages of the withdrawal.

      If it is not going away, I suggest not taking the medicine at all, and resorting to natural remedies (if you have anxiety) as it can, from various reports, cause that sound to become permanent or long lasting once you withdraw from the
      SSRI.


      Talk to your doctor about it or see a ENT specialist.
       
      • Agree Agree x 1
      • Helpful Helpful x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.